Defective Drugs
Free Case Evaluation
Contact Us Now, Absolutely No Obligation

Top-rated Reglan lawyers discuss signs and symptoms of Tardive Dyskinesia

A lot of people, old and young, suffer from heartburn or acid reflux disease.  And it's very possible that your doctor may have treated you with a drug called metoclopramide.  Most people will better know this drug by the more common brand names of Reglan or Maxalon.

Recently, a lot of negative press and medical findings have encouraged injured patients who were on Reglan to seek legal representation.  We are a leading law firm currently investigating and accepting Reglan drug cases.  As we continue to litigate agianst drugmaker Wyeth we want our clients and current patients to be highly informed with regard to the medication's harmful side-effects.

The diagnosis of primary concern is Tardive Dyskinesia; it is the most visible sign of Reglan damage.  It's primary symptoms include uncontrollable muscle movement in the face, jaw, arms and legs.  Patients who suffer from Reglan damage may also report forced blinking and tongue movement.  If you have any of these symptoms, it is not only suggested that you see your doctor immediately, but that you also contact a leading Reglan lawsuit lawyer so that your case can be effectively presented to the drugmakers.

There are several other Reglan side effects, some of which can be life threatening, so it is very important that you fully discuss with your doctor the possible dangers of taking Reglan.
 

1 Comments
I was in the ER on the fourth of july for a stroke and while I was there I was given ivy medician called reglan, I asked the nurse what is was for she she said it was for my pain and for some reason I after my stroke I was so tired that when I got my CT scan of my chest and brain I could not stay awake that day I was slumpted forward and had no control of my body and couldn't hold myself up, I felt like I was in a very deep sleep. A soon as it was given to me through the Ivy my hands started to shake and I was so light headed to the point of passing out. The nurse said it was for pain but obviously it wasn't and there where a few times I stopped breathing for a few seconds that why I had a heat monitor on I have it in my Medical report I cant understand how an ER physician would in struck their nurse to give me a recalled medician that is for acid reflux?? blows my mind knowng I had a stroke that my Dr denies worries me about bleeding on the brain and blood clots and the fact I was given this medician has me concerned . That's what they "say they gave me" ?
by Jessica Arvin July 13, 2014 at 12:57 AM
Post a Comment